advertisement
Question
Posted by: chrisjan | 2003/02/02

Hormoonvervanging medikasie

Ek het vir 'n baie lang tydperkdie gewone tablette gebruik, maar het nou oorgegaan na die sterker
tablet. Ek wil graag weet hoe affekteer 'n sterker hormoonvervangingstablet die liggaam. Kan dit bv die oorsaak wees van geswelde enkels?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Chrisjan, watter hormoon tablette praat jy van? Testosteroon? Laat weet my wat die handelsnaam en die sterkte is en dan neem ons dit van daar. Sterkte.
NS. Pos asb. jou antwoord as ‘n nuwe vraag anders mis ek dit dalk.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement